# SDR SWIA200922251

- Difficulty date: July 16, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 16,794 hours, 14,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LINTEL FITTING, ZONE 200.  (C CHECK)  REPAIRED PER REO.
